# SDR SWAA2025061673230

- Difficulty date: May 20, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED ON BS 296.5 BTW STR 8R TO STR 9R UPPER POSITION AT FWD GALLEY AREA 2025-340106<[01] REPLACED STUB FRAME LOCATED ON BS 296.5 BTW STR 8R TO STR 9R UPPER POSITION AT FWD GALLEY AREA IAW. B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 9 REV:D AND 141A8380. SHEET 20 REV:-.   SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1  REPLACED STUB FRAME LOCATED ON BS 296.5 BTW STR 8R TO STR 9R UPPER POSITION AT FWD GALLEY AREA IAW. B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 9 REV:D AND 141A8380. SHEET 20 REV:-.   SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
